Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I started Wellbutrin about 2 months ago. I have noticed

I started Wellbutrin about 2 months ago. I have noticed twinges of pain periodically in my far left chest wall. I had an ekg around the starting time and it was NSR. I also had to start taking it at night as it made me so tired I felt like a zombie. I am also taking Celexa and Trazadon to sleep at night. Since taking the Wellbutrin I have cut my dose of Trazadon in half. I am considering stopping the Wellbutrin as I don’t like the chest pain.
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just started taking Adipex about one month ago. Now it s Really killing my appetite I m down 15 lbs in a month! But now it s making me literally sick and So Sleepy. I ve been in bed for two days straight. Could it be an interaction between adipex and Wellbutrin hcl xl. Thank u.... Alice

doctor1 MD

I started taking wellbutrin a little less than two months ago. Started with 150, and now taking 300. I also am taking vybrid. I always have regular periods, and am 2 weeks late. There isn t a possibility of me being pregnant as I have no fallopian tubes.... Is this normal? Should I make an appointment with my OBGYN?

doctor1 MD

My partner has been taking Wellbutrin under her doctors care, she is also on Zoloft and Strattera. She has been on Zoloft and Strattera for years and just a month ago Wilburton was added into her regime. I have noticed a change in her she is less communicative and she feels a disconnect with me and doesn t know how she feels about our relationship any longer and wants to take a break...could this be related to all of the meds she is taking? her doctor told her to stop taking the Strattera as she was having shaking hands and heart palpitations and a feeling of being over whelmed, all of that has gone away now except how she feels confused about our relationship.

Loading Online Doctors....